# SDR 97ZZZX4431

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N768AL
- Make and model: Skrsky S76A
- Aircraft serial: 760031
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Wheel Blades
- Part number: 23053299
- Condition: Broken
- Location: Gp Sect 1st Stg
- Part time: 1,648 hours
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE ASSEMBLY WAS RECEIVED WITH ENGINE ASSEMBLY DUE TO MAKING METAL.  UPON INSPECTION OF G.P. SECTION, FOUND SULFIDATION ON 1ST STAGE WHEEL.  1ST STAGE WHEEL:  PN 23053299, SN X-138702, TT 1,348.1 HOURS, TC 1,697.  SCRAPPED DUE TO MISSING BROKEN AND CRACKED BLADES CAUSED BY SULFURDATION.
